# SDR ASAA12510997

- Difficulty date: January 24, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 12,873 hours, 4,115 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250273020
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE/OVHT TEST FAULTS ENG 2 A LOOP.  VERIFIED ENG 2 A LOOP INOP.  DUE HISTORY TECH SERV REQUESTS REPLACE FAN FRAME AND CORE A LOOP ENG HARNESSES.  REPLACED ENG NR 2 FAN FIRE DETECT HARNESS REF MM 26 11 02 400 801.  REPLACED ENG NR 2 CORE FIRE DETECT HARNESS REF MM 26 11 02 400 802.  NR 2 ENG FIRE DETECT OPS TEST OPS NML REF MM 26 11 00 710 801.
